# SDR DALA2022031401625

- Difficulty date: March 14, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N863DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31975
- Aircraft time: 17,769 hours, 6,625 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8744120) MAIN DOOR UNABLE TO BE OPENED FROM OUTSIDE. FA HAD TO PULL UP ON BOTTOM OF DOOR FROM INSIDE WITH AGENT PULLING ON OUTSIDE BEFORE DOOR WOULD OPEN. CYCLED L1 DOOR MULTIPLE TIMES, FROM OUTSIDE AND INSIDE PER B737 AMM 52-11. DISCREPANCY COULD NOT BE REPLICATED.
